TU Darmstadt / ULB / TUbiblio

Bounded H^\infty-calculus for pseudodifferential Douglis-Nirenberg systems of mild regularity

Denk, R. and Saal, J. and Seiler, J. (2009):
Bounded H^\infty-calculus for pseudodifferential Douglis-Nirenberg systems of mild regularity.
282, In: Math. Nachr., (3), pp. 386-407, [Article]

Item Type: Article
Erschienen: 2009
Creators: Denk, R. and Saal, J. and Seiler, J.
Title: Bounded H^\infty-calculus for pseudodifferential Douglis-Nirenberg systems of mild regularity
Language: English
Journal or Publication Title: Math. Nachr.
Volume: 282
Number: 3
Divisions: Zentrale Einrichtungen
UNSPECIFIED
Exzellenzinitiative > Clusters of Excellence > Center of Smart Interfaces (CSI)
04 Department of Mathematics > Mathematical Modelling and Analysis
04 Department of Mathematics
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Date Deposited: 01 Mar 2011 13:50
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item